| Model Number |
N/A |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Insufficient Information (4580)
| Date of Event |
10/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient underwent a partial knee arthroplasty and subsequently a revision surgery was performed due to unknown reasons.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
Cmp-(b)(4) this follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, d9, g3, g6, h1, h2, h3, h6, h10.No product was returned or pictures provided, so visual and dimensional evaluations could not be performed.It was reported that the patient experienced dislocation of the bearing following a fall.The surgeon performed revision and upsized the bearing 1 mm and was happy with the tension.No other oxford implants were removed or revised.The surgeon reported no user error and that the dislocation was not due to product failure.The surgeon believes that the patient fell, potentially did some damage to her mcl and thus achieved better tension with a poly that was 1 mm thicker than the previous one.Therefore, it is determined that the product meets the applicable acceptance criteria and is conforming to the specifications.Device is used for treatment.The root cause of the reported issue is unrelated to the zimmer biomet medical device.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that patient underwent a partial knee arthroplasty and subsequently a revision surgery was performed due to bearing dislocation.The surgeon believes that the patient fell and reported no surgeon error or implant failure.Attempts have been made and no further information has been provided.